# SDR 22AA200900019

- Difficulty date: June 30, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 919
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 919 HAS (1 EA) AREA OF CORROSION.  (C-CHECK)  REPAIRED SEAT TRACK IAW SRM 53-70-00, FIG 1.  (K)
